Mirena bleeding and cramping – Causes You Should Know About An IUD mirena is basically an intrauterine device that is placed within the uterus by professional doctors. The device is a T-shaped plastic piece that comprise of either a synthetic progesterone hormone or copper that is beneficial in preventing conception. A woman who may have had opted for mirena may experience mirena bleeding and cramping must speak to their doctor immediately. Some of the prime causes of mirena bleeding and cramping are normal, but experiencing severe pain is a possible indication for complications. Following The Insertion Once the IUD has been inserted within the uterus, it is very much increase the risk of having a pelvis inflammatory diseases. This is more like an infection that takes place in the uterus, the fallopian tubes along with the other reproductive organs may suffer due to this infection. Some woman may experience mild to moderate cramping following the fact that this procedure is quite normal, however experiencing persistent pain is obviously not normal. If there is mirena bleeding side effect and cramping, medical assistance is the need of the hour. If you are experiencing severe pain right after the very few hours of mirena insertion, it is imperative that you contact your doctor immediately. Ectopic Pregnancy It has been proven that the IUDs tend to be 99% effective in preventing pregnancy, but in the event that the conception takes place, the probability is that the ectopic are greater. An ectopic pregnancy may develop while the fertilized egg attaches someplace other than the uterine lining. This generally takes place in one of the fallopian tubes. The primary symptoms include spotting and cramping. In case the egg ruptures away from the point where it attached, it can cause severe bleeding and internal pain. However, if the egg ruptures from a fallopian tube, the woman may experience the symptoms of shock, which generally include a racing pulse, weakness, clammy skin, dizziness, and shoulder pain. Menstrual Cycle Mirena insertion can increase the abdominal cramping that a woman may experience during her menstrual cycle. According to the reports, the copper IUD causes an increase in bleeding and cramps. Expulsion It has been reported that within the first 5 years, nearly 5 percent of the women who have opted for the IUD placement will experience expulsion. This generally happens as the IUD moves from its place either fully or partially. The side effects could be moderate to severe, including unusual vaginal discharge, missed period, pain during sex, abdominal pain or movement or shortening of the attached string. The mirena when inserted should not be felt by the partner or even the woman, if it can be, then this is a sign of expulsion and should be consulted with the doctor immediately. February 12, 2015 | 0 comments | 4161 viewson Family & Personal Next: Tips For Teaching Math To Your Child Previous: Is It Too Difficult To Own The Perfect Garage Door ?